MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-110/I16-30
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was previously implanted with a bifurcated stent grafts and a suprarenal stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately one (1) month post initial implant.A type 3a endoleak was identified.The patient is current being monitored.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following events of an indeterminate (possibly type 3a) endoleak with stent cage dilation.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined.No additional investigation of this reported event is planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8056014
Report Number2031527-2018-00845
Device Sequence Number13849441
Product Code MIH
UDI-Device Identifier00818009014856
UDI-Public(01)00818009014856(17)180227
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2018
Device Model NumberBEA25-110/I16-30
Device Lot Number1658420-009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer11/19/2018
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUPRARENAL EXTENSION, LOT # 167869401905; SUPRARENAL EXTENSION, LOT # 167869401905
Outcome Attributed to Adverse Event Other;
Patient Age87 YR